Digital Summit Chicago Agenda

7:30 AM - 8:30 AM
Networking Breakfast | Sponsored by Be Found Online Networking   Networking Breakfast | Sponsored by Be Found Online

Conference Agenda

Wednesday, April 3, 2024

12:00 PM - 1:00 PM
Registration Opens | Networking Lunch & Exhibits Networking    
1:00 PM - 1:15 PM
Emcee Opening KickoffMichael AlbaneseOpening Remarks    
1:15 PM - 2:15 PM
Are We There Yet?David ShingKeynote    
2:15 PM - 2:30 PM
15-minute Passing Break Networking    
2:30 PM - 3:15 PM
10X Your Website Conversions Using the “Funnel GPT” AI PlaybookJohnny Hughes Tina FlemingBreakout SessionConversionRoom 1Climber10X Your Website Conversions Using the “Funnel GPT” AI Playbook
Prove It! Unleashing the Power of Analytics to Showcase the Value of Your Digital Marketing EffortsMike L'HommedieuBreakout SessionData & AnalyticsRoom 2Climber 
Mastering Topic Ideation: Think Like a User, Rank Like a Pro!Ashley SeguraBreakout SessionSEORoom 3Climber 
3:15 PM - 3:30 PM
15-minute Passing Break Networking    
3:30 PM - 4:15 PM
Three Keys to Mastering B2B Email Like a Jazz MusicianCliff SealBreakout SessionEmailRoom 1Climber 
No Cookies, No Problem: Navigating a Post-Cookie World Steve Krull Jon PhillipsBreakout SessionData & AnalyticsRoom 2ClimberNo Cookies, No Problem: Navigating a Post-Cookie World
Next Gen SEO: How to Survive The AI-PocalypseRachel HernandezBreakout SessionSEORoom 3Climber 
4:15 PM - 4:30 PM
15-minute Passing Break Networking    
4:30 PM - 5:15 PM
From Voice to Value: Creating Better Content via AI-assisted Interviews and Voice Transcription SoftwareMike CiffoneBreakout SessionAIRoom 1ClimberFrom Voice to Value: Creating Better Content via AI-assisted Interviews and Voice Transcription Software
Lush Cosmetics Case Study: Embracing Social and Ethical Responsibility in the Digital Age for an Optimistic FutureErica VegaBreakout SessionSocial MediaRoom 2Climber 
Content First Omnichannel Planning That Advances the Customer Journey and Drives More Revenue Patty Radford HendersonBreakout SessionContentRoom 3Climber 
5:15 PM - 6:15 PM
Networking Reception & Exhibits Networking    
6:30 PM - 8:00 PM
VIP Reception (by invitation only) | Hosted by Be Found Online Networking   VIP Reception (by invitation only) | Hosted by Be Found Online

Thursday, April 4, 2024

8:00 AM - 9:00 AM
Networking Breakfast | Sponsored by Be Found Online  Networking   Networking Breakfast | Sponsored by Be Found Online
9:00 AM - 9:30 AM
Finding a Brand's Voice in a Digital World: McDonald's Journey and Lessons LearnedJennifer HealenKeynote    
9:30 AM - 10:00 AM
Forming Meaningful Connections and Navigating the Creator Economy: A Fireside Chat with TikTok Creator Rod Thill - Moderated by Mike AlbaneseRod Thill Michael AlbaneseKeynote    
10:00 AM - 10:30 AM
30-minute Networking Break Networking    
10:30 AM - 11:15 AM
How to Turn Marketing Generated Leads into Real OpportunitiesStephanie RistowBreakout SessionLead GenRoom 1Climber 
A Three Step Process for Integrating AI in Your Content MarketingRobert RoseBreakout SessionAIRoom 2Climber 
Build Your Personal Brand: Elevate Your Career and Boost Your ConfidenceSheena HakimianBreakout SessionPersonal DevelopmentRoom 3Fundamental 
11:15 AM - 11:30 AM
15-minute Passing Break Networking    
11:30 AM - 12:15 PM
Become a Marketing Hero and Target Audiences Anywhere: Best Practices for Amazon DSP CampaignsSenthil GovindanBreakout SessionProgrammaticRoom 1FundamentalBecome a Marketing Hero and Target Audiences Anywhere: Best Practices for Amazon DSP Campaigns
How to Find Your Breakthrough Use Case for GenAIArvell CraigBreakout SessionAIRoom 2Maven 
Avoid Avoidable Security Breaches: Fundamentals of a Good Social Media AuditSue SernaBreakout SessionSocial MediaRoom 3Climber 
12:15 PM - 1:15 PM
Networking Lunch & Exhibits Networking    
12:30 PM - 1:15 PM
AI-Enhanced Customer Journeys: Unveiling Practical AI-Powered Tools and Tips for Growth Hacking Clients and BusinessesSok VerderyBreakout SessionCustomer JourneyRoom 2ClimberAI-Enhanced Customer Journeys: Unveiling Practical AI-Powered Tools and Tips for Growth Hacking Clients and Businesses
1:15 PM - 2:00 PM
The Future of Content Strategy: How to Build a Custom GPT with OpenAIHannah GerstnerBreakout SessionContentRoom 1Climber 
Ditch the Flawed Metrics: A Better Way to Prove ROI with InfluencersCourtney SpritzerBreakout SessionInfluencerRoom 2Climber 
The Modern CMO Playbook for 2024 Obele HinsleyBreakout Session Room 3CMO 
2:00 PM - 2:15 PM
15-minute Passing Break Networking    
2:15 PM - 3:00 PM
Fueling Conversions & Sustainable Growth with Data-Driven Growth Funnel AnalysisTobe MatthiasBreakout SessionData & AnalyticsRoom 1Maven 
How To Create B2B Content That Won't Put Your Audience To SleepPaxton GrayBreakout SessionContentRoom 2Maven 
From Stories to Shares: Maximizing Social Media Impact through Organic Storytelling and Viral Moments in 2024Kelli Ottmers Brendan ReidBreakout SessionSocial MediaRoom 3Fundamental 
3:00 PM - 3:15 PM
15-minute Passing Break Networking    
3:15 PM - 4:00 PM
How to Prioritize B2B SEO and Conversion Optimization Tasks for Maximum ImpactTom ShapiroBreakout SessionSEORoom 1Climber 
Podcast Strategist, Producer, Host, Audio Engineer and Marketer? With AI, Yes, You Can Do It All and Here’s HowBrent BowenBreakout SessionAIRoom 2Climber 
Strategic Sparks: Nurture Daily Creativity in Content Creation Mike BrennanBreakout SessionCreativityRoom 3Climber